Translator Disclaimer
Winter 2013 Lindelöf theorems for monotone Sobolev functions in Orlicz spaces
Fausto Di Biase, Toshihide Futamura, Tetsu Shimomura
Illinois J. Math. 57(4): 1025-1033 (Winter 2013). DOI: 10.1215/ijm/1417442561

Abstract

Our aim in this paper is to deal with Lindelöf type theorems for monotone Sobolev functions in Orlicz spaces.

Citation

Download Citation

Fausto Di Biase. Toshihide Futamura. Tetsu Shimomura. "Lindelöf theorems for monotone Sobolev functions in Orlicz spaces." Illinois J. Math. 57 (4) 1025 - 1033, Winter 2013. https://doi.org/10.1215/ijm/1417442561

Information

Published: Winter 2013
First available in Project Euclid: 1 December 2014

zbMATH: 1309.31007
MathSciNet: MR3285866
Digital Object Identifier: 10.1215/ijm/1417442561

Subjects:
Primary: 31B25, 46E35

Rights: Copyright © 2013 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.57 • No. 4 • Winter 2013
Back to Top